MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK DOUBLE LOADED W/ 1.3 SUTURETAPE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK DOUBLE LOADED W/ 1.3 SUTURETAPE; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK DOUBLE LOADED W/ 1.3 SUTURETAPE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a subsidiary representative via sems that an ar-3602-2 anchor broke during placement.The procedure was completed with the anchor.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.Upon evaluating the customer-provided photo, it was noted a fibertak shaft was disengage/broken off the red handled at the weld.It was also noted that the shaft was bent.The most likely cause of the reported failure is user error, which can be attributed to excessive mechanical forces.1220246-2023-07773.

Brand Name
FIBERTAK DOUBLE LOADED W/ 1.3 SUTURETAPE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17683490
Report Number1220246-2023-07773
Device Sequence Number2598622
Product Code MBI
UDI-Device Identifier00888867206953
UDI-Public00888867206953
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K181769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK DOUBLE LOADED W/ 1.3 SUTURETAPE
Device Catalogue NumberAR-3602-2
Device Lot Number14947814
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2023
Supplement Date Received by Manufacturer06/08/2024
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown